# SDR HEEA0012843

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 6710 · Main Rotor Control
- Part: Dampener
- Part number: 7640002000041
- Condition: Defective
- Location: Collective
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THROW OF COLLECTIVE DAMPER NOT SAME AS ONE REMOVED.
